Volume 6, issue 2 (2002)

Download this article
For printing
Recent Issues

Volume 24, 1 issue

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Caractères sur l'algèbre de diagrammes trivalents Lambda

Bertrand Patureau-Mirand

Geometry & Topology 6 (2002) 563–607
Bibliography
1 D Bar-Natan, On the Vassiliev knot invariants, Topology 34 (1995) 423 MR1318886
2 A M Cohen, R de Man, Computational evidence for Deligne's conjecture regarding exceptional Lie groups, C. R. Acad. Sci. Paris Sér. I Math. 322 (1996) 427 MR1381778
3 S V Duzhin, A I Kaishev, S V Chmutov, The algebra of 3–graphs, Tr. Mat. Inst. Steklova 221 (1998) 168 MR1683693
4 P Deligne, La série exceptionnelle de groupes de Lie, C. R. Acad. Sci. Paris Sér. I Math. 322 (1996) 321 MR1378507
5 P Deligne, R de Man, La série exceptionnelle de groupes de Lie II, C. R. Acad. Sci. Paris Sér. I Math. 323 (1996) 577 MR1411045
6 J M Figueroa-O’Farrill, T Kimura, A Vaintrob, The universal Vassiliev invariant for the Lie superalgebra $\mathrm{gl}(1\vert 1)$, Comm. Math. Phys. 185 (1997) 93 MR1463035
7 P Freyd, D Yetter, J Hoste, W B R Lickorish, K Millett, A Ocneanu, A new polynomial invariant of knots and links, Bull. Amer. Math. Soc. $($N.S.$)$ 12 (1985) 239 MR776477
8 V F R Jones, A polynomial invariant for knots via von Neumann algebras, Bull. Amer. Math. Soc. $($N.S.$)$ 12 (1985) 103 MR766964
9 L H Kauffman, An invariant of regular isotopy, Trans. Amer. Math. Soc. 318 (1990) 417 MR958895
10 V G Kac, Lie superalgebras, Advances in Math. 26 (1977) 8 MR0486011
11 J A Kneissler, On spaces of connected graphs II: Relations in the algebra $\Lambda$, J. Knot Theory Ramifications 10 (2001) 667 MR1839694
12 J A Kneissler, The number of primitive Vassiliev invariants up to degree twelve, preprint (1997)
13 A M Cohen, M A A van Leeuwen, B Lisser, LiE, a package for lie group computations, CAN, Amsterdam (1992)
14 T T Q Le, J Murakami, Kontsevich's integral for the Kauffman polynomial, Nagoya Math. J. 142 (1996) 39 MR1399467
15 T Q T Le, J Murakami, The universal Vassiliev–Kontsevich invariant for framed oriented links, Compositio Math. 102 (1996) 41 MR1394520
16 T Q T Le, J Murakami, Representation of the category of tangles by Kontsevich's iterated integral, Comm. Math. Phys. 168 (1995) 535 MR1328252
17 B Patureau-Mirand, Caractères sur l'algèbre de diagrammes $\Lambda$, C. R. Acad. Sci. Paris Sér. I Math. 329 (1999) 803 MR1724544
18 A Sergeev, The invariant polynomials on simple Lie superalgebras, Represent. Theory 3 (1999) 250 MR1714627
19 V A Vassiliev, Cohomology of knot spaces, from: "Theory of singularities and its applications", Adv. Soviet Math. 1, Amer. Math. Soc. (1990) 23 MR1089670
20 P Vogel, Invariants de Vassiliev des n\oe uds (d'après D. Bar–Natan, M. Kontsevich et V. A Vassiliev), Astérisque (1993) 4, 213 MR1246399
21 P Vogel, Algebraic structures on modules of diagrams, preprint